# SDR SWIA201439228

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 36,459 hours, 50,406 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ATTITUDE DISPLAY MESSAGE AFTER TAKEOFF.  F/O GYRO WAS NOT WORKING.  RETURNED TO FIELD.  R & R F/O'S AHRS COMPUTER, IAW AMM.  OPS CHECKS GOOD.  RAN ENGINES AND CHECKED AUX GENERATORS & MAIN GENERATORS POWER TRANSFER.  ALL CHECKS GOOD.  PN 622-6190-204, SN ON 1853, SN OFF 2606.
